On the convergence rates of genetic algorithms

He, J. ORCID: 0000-0002-5616-4691 and Kang, L., 1999. On the convergence rates of genetic algorithms. Theoretical Computer Science, 229 (1-2), pp. 23-39. ISSN 0304-3975

Full text not available from this repository.
Item Type: Journal article
Publication Title: Theoretical Computer Science
Creators: He, J. and Kang, L.
Publisher: Elsevier
Date: 6 November 1999
Volume: 229
Number: 1-2
ISSN: 0304-3975
Identifiers:
NumberType
10.1016/s0304-3975(99)00091-2DOI
S0304397599000912Publisher Item Identifier
1259813Other
Divisions: Schools > School of Science and Technology
Record created by: Jonathan Gallacher
Date Added: 17 Jan 2020 16:40
Last Modified: 17 Jan 2020 16:40
URI: http://irep.ntu.ac.uk/id/eprint/39004

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year